2022 Fall Recreational Schedule

Our Fall recreational schedule runs 14 weeks from Monday, Sept 12th, 2022 to Monday, Dec 19th, 2022. The gym will be closed on Monday, October 10th for the Thanksgiving Holiday. The missed Monday class will be made up on Monday, December 19th, 2022.

Classes occur once per week unless otherwise indicated.

To stay informed of program and schedule changes, please subscribe to our monthly newsletter.

On the last day of classes for each session, program participants will receive a report card and a badge or ribbon to celebrate their success.

For program fees, please scroll further down this page. Please note that exact pricing and program availability will be confirmed once an online registration is received.

Questions? Before you register, Contact Us so we can get you into the right program. You can also call during office hours at 905-836-6401.


For program descriptions, click on the program name in the schedule below. For additional important information including details such as payment, annual registration fees, and cancellation & refund policies, please review the information provided on our “how to register” page.

ProgramAgeDayTime
Twinkle Tots (click here)
50 minute class
Walking to 3 years with parent participationMonday9:30
Tuesday4:30
Thursday9:30, 10:30
Saturday9:00 (Full), 10:00 (Full), 11:00
Tumblebugs (click here)
1 hour class
3 - 5.5 years old Monday10:30 (Full), 11:30, 4:30 (Full), 5:30 (Full)
Wednesday4:30, 5:30 (Full)
Thursday5:30 (Full)
Saturday9:00, 10:00 (Full), 11:00 (Full)
Little Ninjas (click here)
1 hour class
4 - 5.5 years Tuesday4:30
Saturday12:30 (Full)
Elite Ninjas (click here)
1 hour class
6 - 9 yearsTuesday5:30 (Full)
Saturday1:30
Hi Flyers I (click here)
1 hour class
6 - 9 yearsMonday4:30, (Full) 5:30 (Full)
Wednesday4:30 (Full), 5:30 (Full)
Thursday6:30 (Full)
Saturday9:00, 10:00 (Full), 11:00 (Full)
Hi Flyers II (click here)
2 hour class
9 years and upSaturday12:30
Advanced Hi Flyers (click here)
2 hour class
6 years and up by invitationWednesday6:30
Saturday12:30
Tiny Stars Girls (click here)
3 hours per week. (By invitation only)
minimum 4 yearsWednesday5:00
Saturday11:30
Gyminee Crickets (Boys) (click here)
2 hours per week
(By invitation only)
minimum 5 yearsSaturday10:00
Elite Petite (Girls) (click here)
2 hour class twice per week, by invitation only
minimum 5 yearsTuesday4:30
Thursday4:30
Tumbling for Acro / Cheer / Gymnastics (click here)
1 hour class
6 years and upWednesday 7:30
Friday4:30

Trampoline (click here)


1 hour class
6 Years and upThursday6:30
Friday6:00

Advanced Trampoline (click here)


1 hour, 30 min class
7 years and upFriday4:30
Performance Team (click here)
1 hour 30 min class (By invitation only. Tryouts available)
7 years and upSaturday4:00
Homeschool (click here)

1 hour class
5 1/2 years and upThursday11:30

Program Fees

Please note that all prices are plus HST and an annual insurance and registration fee of $40.00.

A 10% discount is available for registering a second sibling during the same session. Please note that the 10% sibling discount cannot be combined with any other programs or specials.

Session
Class Length
Spring Session50 minute class1 hour class1 hour & 30 minute class2 hour class
MONDAY - 14 weeks
Sept 12 to Dec 19 - no classes on Monday Oct 10 (Thanksgiving)
$280.00$336.00$476.00$560.00
TUESDAY – 14 weeks
Sept 13 to Dec 13
$280.00$336.00*$476.00$560.00
WEDNESDAY – 14 weeks
Sept 14 to Dec 14
$280.00$336.00$476.00$560.00
THURSDAY – 14 weeks
Sept 15 to Dec 15
$280.00$336.00$476.00$560.00
FRIDAY – 14 weeks
Sept 16 to Dec 16
$280.00$336.00$476.00$560.00
SATURDAY – 14 weeks
Sept 17 to Dec 17
$280.00$336.00*$476.00$560.00

Waitlist Policy

If we cannot accommodate a registration, customers will automatically be added to our waitlist. If and when a spot becomes available, participants on the waitlist will receive an email to register in order.  You will have 48 hours from receiving an email to register before we send an email to the next person on the list.